Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Inhaled spray pain, hands and feet numb and tingling, sleeping a lot, chest pain, back pain. Can I do anything?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2001
Answered : 2272 Questions
inhaled silver spray paint 5 days ago.

the project took longer then I thought; to wear a mask.

its Sunday. still:

- hands and feet are on/off numb-ish and tingly feeling.

- sleeping a lot (slept all day Wed.) I never do this..

- chest hurts..

- especially back - between shoulder blades, front.. left side too.

(worried about heart damage.. )

Just 1 hour of spray painting an architecture model, so stupid.

I had a stressful..

and thought it was stress from that causing chest pain..

it took me 24 hours to associate it was likely spray paint..

as my feet etc XXXXXXX feel tingly"

so thats not so smart for a usually intelligent person..

and now wondering if i need to go to ER ..

or wait it out.. what could they do..

Is there anything i can do to get this out of my system?

take vitamin b12..
Posted Sat, 22 Sep 2012 in Environmental and Occupational Hazards
Answered by Dr. Ram Choudhary 2 hours later
Welcome to Healthcare Magic!
Spray paints contain various other chemicals appart from silver, you must have taken precautions against inhalation.
You can get chemical pneumonitis due to toxic fume inhalation;
If you have inhaled a pretty good amount of the fumes.
You should report to ER as soon as possible because you need to be assessed for the problem and if you are having significant of it then you would need treatment immediately.
This kind of exposure can lead to long term lung stiffness due to fibrosis.
You should have steam inhalations 6 hourly and you may need urgent treatment right now.
I hope this advise would be helpful for you.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor